# SDR UPS02839650

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Location: Fs 1714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REPAIR DOUBLER 744-3R-02,  STA 1714 - 1723 AND LONG 17 RT TO 18 RT IS CAT D ONLY 2 ROWS BEYOND DAMAGED. NO CUT-OUT (STOP-DRILLED) AND UPPER CRIT ICAL ROW HIDDEN SKIN REMOVED EXISTING REPAIR DOUBLER AND DAMAGED AREA IAW DC8 SRM 51-1-21  AND 53-2-1 FIG 7. REMOVED LONGERON 17 RT CAP INTERCOSTAL AND SHEAR TIE. FABRICATE REPAIR DOUBLER IAW DC8 SRM 53-2-1 FIG 7, ALODINED & PR9 IMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 53-2-1 FIG 7. REINSTALLED LONG 17 RT CAP INTERCOSTAL AND SHEAR TIE IAW DC8 SRM 51-1-20D
